American journal of mathematics, Volume 129, Issues 5-6

Front Cover
2007
0 Reviews

From inside the book

What people are saying - Write a review

We haven't found any reviews in the usual places.

Contents

Stable relative Bessel distributions on GLn over a quadratic extension
1183
Supports and filiations in algebraic geometry and modular representation
1227
Central sets and a noncommutative Roth theorem By V Bergei son
1251
Copyright

4 other sections not shown

Common terms and phrases

Bibliographic information